# SDR 9516432289

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FLOORBEAM UPPER CHORD BS 1130, LBL 15 TO 21.  REPAIRED BEAM (P/N 65-86168) PER EA 22-99216.
